# SDR 05FDEA00327

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- Aircraft time: 34,761 hours, 25,185 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT KEEL BEAM HAS CORROSION AT NUTPLATES FROM BS 720C PLUS 5 TO PLUS 9, RBL 5, WL 149.  REMOVED CORROSION FROM RT KEEL BEAM, FOUND TO BE OUT OF LIMITS, REPAIRED IAW FED EX EA 7-5310-86203.
